MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 5; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 5; HIP CEMENTLESS STEM
Catalog Number 01.12.025
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05-nov-2019.Lot 153852: 17 items manufactured and released on 29-oct-2015.Expiration date: 2020-10-12.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Clinical evaluation: revision surgery performed 3 years and 8 months after cementless total hip arthroplasty in a (b)(6) woman.The patient was complaining about pain.Radiological image provided shows the presence of radiolucent lines in gruen zone 1 and 7 and signs of stress shielding.Heterotopic ossification is visible near the grater trochanter.On the basis of information provided, it is not possible to determine the origin of pain.
 
Event or Problem Description
Revision surgery performed 3 years and 8 months after primary surgery due to stem loosening.
 
Event or Problem Description
Explants received on the 4 decemeber and analyzed on the 6th december 2019.
 
Additional Manufacturer Narrative
Explants received on the 4 decemeber and analyzed on the 6th december 2019.Visual inspection performed by medacta r&d hip project manager: signs of bone growth on the proximal and distal stem.Signs of bone growth on the cup equatorial and polar regions.Sing of scratches on the stem neck and head probably due to the revision procedure.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 5
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9362907
Report Number3005180920-2019-00977
Device Sequence Number3231296
Product Code JDI
UDI-Device Identifier07630030802065
UDI-Public07630030802065
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2020
Device Catalogue Number01.12.025
Device Lot Number153852
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight75